# SDR SWAA2022032171044

- Difficulty date: February 10, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N460WN
- Make and model: Boeing 737*
- Aircraft serial: 32464
- Aircraft time: 58,773 hours, 34,967 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Condition: Broken
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GROUND POWER DOOR CUT OUT HAS BROKEN OUT FILLER ON AFT SIDE / [01] FABRICATED FILLER ON EXTERNAL GROUND POWER DOOR CUTOUT REF. USED B737-7 SRM 53-10-15-1A-4; ITEM 3;[02] VERIFIED STEP 1;[03] OK TO TREAT AND PRIME;[04] TREATED AND PRIMED FILLER REF. B737-7 SRM 51-20-01-0 G-0;[05] VERIFIED STEP 4;[06] OK TO INSTALL FILLER;[07] INSTALLED FILLER AT EXTERNAL POWER DOOR CUTOUT; REF. USED B737-7 SRM 51-10-02-0G-0; 53-10-15-2R-4 REPAIR 4; AND 51-40-02-0G-0;[08] VERIFIED STEP 7
